# SDR CA140204005

- Difficulty date: February 4, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 32,523 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: 11704202
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C-CHECK ON REPLACEMENT AND ACTIVATION OF THE OXYGEN GENERATORS TO BE DISCARDED, APPROACHING LIFE LIMIT, THE O2 GENERATORS FAILED TO ACTIVATE, NO CHEMICAL REACTION OR ANY HEAT GENERATED WHEN FIRING MECHANISM TRIGGERED.
